# SDR A6WA2013073141114

- Difficulty date: July 17, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Bent
- Location: Bs 700-705
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ECO BOTTLE MOUNT IS BENT AND CRACKED ON UPPER FWD R/B CORNER.  REMOVE, DUPLICATE AND INSTALL MOUNT WEB BRACKET.
